Micronor is a form of contraceptive as you know, but it's less likely to help you with the symptoms of the menopause. The types of symptoms you are describing are all too common with an oestrogen level that is becoming lower, with some women experiencing these types of symptoms more than others.
Given what you describe, we suspect the progesterone in your Micronor, combined with the lowering oestrogen levels that would seem to be happening in your blood, is what's causing these types of symptoms to present. We can tell you that forgetfulness and mixing words is something women can and do experience when their oestrogen is falling or they have become progesterone dominant, which is essentially the same thing.
While we wouldn't recommend stopping your Micronor, we do think that a talk either with your doctor or a specialist menopause clinic will help you transition, if it's necessary, to a more suitable hormone regime to help settle these symptoms.
You may find the following articles helpful:
Menpause symptons, self-help and treatment - AXA Health
Menopause management - AXA Health
Answered by the Health at Hand team.
We’re here to help you take care of your health - whenever you need us, wherever you are, whether you're an AXA Health member or not.
Our Ask the Expert service allows you to ask our team of friendly and experienced nurses, midwives, counsellors and pharmacists about any health topic. So if there's something on your mind, why not get in touch now.